# SDR CALA2025120811835

- Difficulty date: November 24, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 82,965 hours, 30,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A353218
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L HAS CORROSION BETWEEN BS 360 & 380.  CUT OUT DAMAGE FROM STR 25L IAW SRM 53-00-03-2R-1, STEP 4 A & B.   PERFORMED HFEC INSPECTION OF CUT EDGE OF STRINGER IAW NDT MANUAL PART 6, 51-00-00 PROC 23, NO DEFECTS NOTED.  FABRICATED, LOCATED, DRILLED, TREATED, & PRIMED ALL REPAIR PARTS FOR FACTORY SPLICE TO AFT SPLICE REPAIR IAW SRM 53-00-03-2R-1,   INSTALLED NEW STRINGER 25L SECTION AND BOTH FACTORY FWD AND AFT SPLICES IAW SRM 53-00-03-2R-1.
